# SDR MASA2024031600021

- Difficulty date: March 16, 2024
- Submitted: March 31, 2024
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 41,540 hours, 33,316 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER SIGN INOP ROW 4 FO SIDE B56 PLACED ON MEL. RECONNECTED WIRE AT PLUG 5224
